Vol. 122, No. 1, 1997 · Contents

Imrich Abrhan:
On minimal ideals in semigroups with respect to their subsets, I

Zbigniew Piotrowski:
Ideal Banach category theorems and functions

Jan Rataj, Ivan Saxl:
Boolean cluster models: mean cluster dilations and spherical contact distances

Peter Raith:
The behaviour of the nonwandering set of a piecewise monotonic interval map under small perturbations

R. A. Mimna:
A note on separate continuity and connectivity properties

Jan Jakubik:
Convergence $\ell$-groups with zero radical

Jiri Klaska:
Transitivity and partial order

Giuseppa Riccobono:
A $\mathop PU$-integral on an abstract metric space

Bohuslav Balcar, Petr Simon:
Miroslav Katetov 1918-1995

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 25 Oct 1999. Last modified: 8 May 2000.

© 1999--2000 ELibM for the EMIS Electronic Edition